advertisement
Question
Posted by: Lydia | 2010/09/13

HEAD &  NECK PAIN

I was diagnosed last week with very high blood pressure and high cholesterol as well as stomach ulsars.
This morning I took my tablets but the back of my head and neck is very painfull today - it is as if my head is too heavy for my neck
Please help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Lydia
This could be due to neck muscle spasm and have no relationship to the high blood pressure, high cholesterol or ulcers. Anti cholesterol medication can sometimes cause muscle pain.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010/09/13

Hallo Lydia
This could be due to neck muscle spasm and have no relationship to the high blood pressure, high cholesterol or ulcers. Anti cholesterol medication can sometimes cause muscle pain.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement